Show simple item record

Article

dc.creatorAmmar-Khodja, Farides
dc.creatorBenabdallah, Assiaes
dc.creatorGonzález Burgos, Manueles
dc.creatorTeresa de Oteyza, María de la Luz dees
dc.date.accessioned2016-09-27T11:36:03Z
dc.date.available2016-09-27T11:36:03Z
dc.date.issued2016-12-15
dc.identifier.citationAmmar-Khodja, F., Benabdallah, A., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2016). New phenomena for the null controllability of parabolic systems: Minimal time and geometrical dependence. Journal of Mathematical Analysis and Applications, 444 (2), 1071-1113.
dc.identifier.issn0022-247Xes
dc.identifier.urihttp://hdl.handle.net/11441/45799
dc.description.abstractWe consider the null controllability problem for two coupled parabolic equations with a space-depending coupling term. We analyze both boundary and distributed null controllability. In each case, we exhibit a minimal time of control, that is to say, a time T0 ∈ [0, ∞] such that the corresponding system is null controllable at any time T > T0 and is not if T < T0. In the distributed case, this minimal time depends on the relative position of the control interval and the support of the coupling term. We also prove that, for a fixed control interval and a time τ0 ∈ [0, ∞], there exist coupling terms such that the associated minimal time is τ0.es
dc.description.sponsorshipMinisterio de Economía y Competitividades
dc.description.sponsorshipDirección General Asuntos del Personal Académico (Universidad Nacional Autónoma de México)es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal of Mathematical Analysis and Applications, 444 (2), 1071-1113.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectParabolic systemses
dc.subjectControles
dc.subjectMinimal timees
dc.subjectGeometrical dependencees
dc.titleNew phenomena for the null controllability of parabolic systems: Minimal time and geometrical dependencees
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.relation.projectIDinfo:eu-repo/grantAgreement/MINECO/MTM2013-41286-Pes
dc.relation.projectIDIN102799es
dc.relation.publisherversionhttp://ac.els-cdn.com/S0022247X16302955/1-s2.0-S0022247X16302955-main.pdf?_tid=599fd79a-84a5-11e6-80ef-00000aacb361&acdnat=1474975819_fcdeee7593b0f12ee802210bf92200aaes
dc.identifier.doi10.1016/j.jmaa.2016.06.058es
dc.contributor.groupUniversidad de Sevilla. FQM131: Ec. diferenciales, Simulacion Num.y Desarrollo Softwarees
idus.format.extent37 p.es
dc.journaltitleJournal of Mathematical Analysis and Applicationses
dc.publication.volumen444es
dc.publication.issue2es
dc.publication.initialPage1071es
dc.publication.endPage1113es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/45799
dc.contributor.funderMinisterio de Economía y Competitividad (MINECO). España
dc.contributor.funderUniversidad Autónoma de México (UNAM)

FilesSizeFormatViewDescription
New phenomena for the null ...520.8KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional